Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2011, 8:15 PM EDT for Palm Beach County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2011, 8:15 PM EDT (00:15 UTC)
- Expired
- Jun 14, 2011, 8:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 98 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS52 KMFL 150015
SVRMFL
FLC099-150045-
/O.NEW.KMFL.SV.W.0036.110615T0015Z-110615T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
815 PM EDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 845 PM EDT
* AT 811 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND
MOVING SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL SOUTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 2653 8022 2644 8020 2638 8021 2634 8039
2653 8047 2664 8032
TIME...MOT...LOC 0015Z 316DEG 8KT 2650 8036
$$
AK1 follow-up statement
323
WWUS52 KMFL 150029
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
829 PM EDT TUE JUN 14 2011
FLC099-150045-
/O.CON.KMFL.SV.W.0036.000000T0000Z-110615T0045Z/
PALM BEACH FL-
829 PM EDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTH CENTRAL PALM BEACH COUNTY...
AT 828 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR SOUTH COUNTY REGIONAL PARK...MOVING SOUTHEAST AT 25 MPH.
LAT...LON 2657 8026 2653 8022 2644 8020 2638 8021
2634 8039 2646 8044
TIME...MOT...LOC 0029Z 314DEG 21KT 2642 8027
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 14, 6:52 PM EDT, 1 hour 23 minutes before
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
Hazardous weather outlook, Jun 14, 4:57 AM EDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 457 AM EDT TUE JUN 14 2011 FLZ063-066>075-168-172>174-150000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 457 AM EDT TUE JUN 14 2011 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING... ...AFTERNOON HEAT INDICES AROUND 100 DEGREES INLAND AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE INTERIOR AND TOWARD THE EAST COAST, ESPECIALLY BROWARD AND PALM BEACH COUNTIES. A FEW THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, STRONG GUSTY WINDS OF 45 TO 55 MPH, SMALL HAIL, AND HEAVY RAIN. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. HAIL: A FEW THUNDERSTORMS MAY CONTAIN UP TO NICKEL SIZE HAIL. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS MOST OF SOUTH FLORIDA, EXCEPT THE EAST AND WEST COASTS, THIS AFTERNOON. RIP CURRENTS: WEST SOUTHWEST WINDS AT 10 TO 15 MPH, WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 14, 7:27 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
727 PM EDT TUE JUN 14 2011
FLZ067-150015-
INLAND PALM BEACH COUNTY FL
727 PM EDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PALM BEACH COUNTY
* UNTIL 815 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF HOLEY LAND WILDLIFE
MANAGEMENT AREA. THIS STORM WAS MOVING SOUTH AT 15 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2696 8058 2674 8032 2653 8051 2671 8074
2673 8073 2677 8075 2678 8072 2675 8071
2676 8070 2682 8070 2685 8065 2689 8062
2691 8062
TIME...MOT...LOC 2327Z 180DEG 0KT 2649 8064
AKSpecial weather statement, Jun 14, 7:32 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 732 PM EDT TUE JUN 14 2011 FLZ067-068-150000- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 732 PM EDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 800 PM EDT * AT 731 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES EAST OF LION COUNTRY SAFARI. THIS STORM WAS MOVING SOUTH AT 10 MPH. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8011 2665 8034 2683 8041 2689 8026 TIME...MOT...LOC 2332Z 180DEG 0KT 2672 8030 AK
Special weather statement, Jun 14, 7:38 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
738 PM EDT TUE JUN 14 2011
FLZ067-068-168-150000-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
738 PM EDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 800 PM EDT
* AT 735 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A STRONG THUNDERSTORM NEAR LAKE WORTH...AND MOVING SOUTH AT 20 MPH.
A FUNNEL CLOUD WAS REPORTED BY LAW ENFORCEMENT NEAR THE INTERSECTION
OF I-95 AND INDIAN TOWN ROAD.
* THE STORM WILL AFFECT...
BOYNTON BEACH...
VILLAGE OF GOLF...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2647 8005 2636 8006 2634 8012 2665 8025
2671 8003 2663 8003 2662 8004 2661 8003
2660 8004 2660 8003 2658 8003
TIME...MOT...LOC 2337Z 344DEG 16KT 2658 8010
AKLocal storm report, Jun 14, 7:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
740 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FUNNEL CLOUD 2 W JUPITER 26.93N 80.13W
06/14/2011 PALM BEACH FL LAW ENFORCEMENT
A SHERIFFS DEPUTY FROM PALM BEACH COUNTY REPORTED A
FUNNEL CLOUD NEAR THE INTERSECTION OF INDIANTOWN ROAD AND
I-95 AT 725 PM EDT.
&&
ROSSSpecial weather statement, Jun 14, 8:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT TUE JUN 14 2011 FLZ067-068-150030- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 800 PM EDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 830 PM EDT * AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS 8 MILES SOUTH OF LION COUNTRY SAFARI...AND MOVING SOUTHEAST AT 15 MPH. * THE STORM WILL AFFECT... LOXAHATCHEE NATIONAL WILDLIFE REFUGE... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2646 8019 2641 8050 2673 8060 2678 8029 TIME...MOT...LOC 0000Z 319DEG 19KT 2659 8036 AK
Local storm report, Jun 14, 8:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
809 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL HYPOLUXO 26.57N 80.05W
06/14/2011 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED PEA-SIZED HAIL NEAR THE
INTERSECTION OF I-95 AND HYPOLUXO ROAD AT 748 PM EDT.
&&
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jun 14, 8:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 14, 8:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 44 min |
| Jun 14, 9:00 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 15, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 31 min |
| Jun 15, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jun 15, 3:45 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 15, 4:16 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Jun 15, 4:57 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Jun 15, 5:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 30 min |
| Jun 15, 5:20 PM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 31 min |
| Jun 15, 5:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:57 PM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 33 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 46 min |
| Jun 15, 6:30 PM EDT | Special Weather Statement | MFL | Glades, Hendry, Palm Beach | 30 min |
| Jun 15, 6:35 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jun 15, 6:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 47 min |
| Jun 15, 6:52 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 15, 7:04 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Palm Beach | 41 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 47 min |
| Jun 15, 7:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Jun 15, 7:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.